Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Hot flashes with hip replacement
    avatar
    betty61 posted:
    I had my hip,replaces a year ago , I have the worst hot flashes ,surgery site is very sensitive to touch and always feels warm. My question is how can you tell if these hot flashes are from the new hip or could it be from menopause .i have them all night long all day long it is horrible .Any if ice would greatly appreciated.
    Reply
     
    avatar
    atti_editor responded:
    Hi betty61,

    Here is some information on hot flashes and what you might do to manage them . It might be a good idea to speak with your doctor about your symptoms to try and determine their cause. He/she may have some insight on whether these flashes could be related to your hip replacement or menopause.

    Best wishes,
    Atti


    Helpful Tips

    What is hip pain, and what else could it be?Expert
    Frequently hip pain is mistaken for another diagnosis and vice versa. In my practice, I have seen people have hip replacements from various ... More
    Was this Helpful?
    28 of 38 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Joint Replacement Center